i have had the coil fitted for 7 months now following the birth of my second baby, i have changed emotionally so much and i am finding it so hard to deal with my emotions from day to day, has anyone experienced this? i have an appt with my doc in 2 weeks, the first i could get but i cant help thinking he will fob me off, i was fine until just after xmas, nothing in my life has changed and we have no worries at all so i cant help thinking that it must be this? help!
Which coil have you got? is it the one that releases hormones? I had my son 7 weeks ago and was thinking of getting the coil fitted, I was thinking of having the one without hormones but not sure what to do.
Hey sweety - I haven't got it but do know of friends struggling with this coil. Also found this link to another forum about it.
I cant say for sure about the coil, but I can not take the pill because it affects my emotional state so dramatically I become a different person. Mycrogynon made me paranoid and depressed, Cilest made me tearful all of the time, the Mini-Pill made me depressed, and there was another one I tried that made me angry (and depressed - they all seem to do that!). My doctor tried to fob me off telling me that it would settle down (and one doctor actually insinuating the real reason I was complaining was because I had gained weight and should just eat less!!). I gave each pill at least 6 months before deciding I couldnt take anymore and stopping. The emotional issue was the only side effect I had (other than sore boobs with Cilest), I never actually gained any weight at all. The emotional issue almost cost me my relationship with my now husband. I ended up going on to the depo injection which suited me very well emotionally, but stopped my periods for 2 years. It took me 10 months to get my cycle back to normal before we could try for Phoebe. This time around I have had the depo again but will shortly be having the implant fitted, purely because it lasts for three years so I dont have to remember to book an appointment to have another injection. Anyway, my point is, do not let the doctors fob you off. You know your own body and what is normal and what isnt. If you feel it is the coil demand it is removed and your other options explained to you. My doctors would not allow me to try a pill called 'Yasmin' because it was so expensive to perscribe, even though research had shown that it had virtually no emotional side effects. The doctors will try and save money where they can, but you should not have to live with something that can be fixed. Hope you get it sorted soon. xx
I had the Mirena for a year and notice HUGE difference in my emotions and abilty to cope with normal stuff - even had some time off of work as thought was depressed - had panic attack type symptoms and very jittery had it taken out in January and felt almost instantly better - doc did say that they had had some women with same issues - prob was string was lost and had to go to docs to have it out but I would do it all over again - just didnt work for me whilst it is fine for many of my friends - i was on the pill for years before having my two children and never expereinced this kind of thing - if you look at the leaflet that came with it or google the side effects it does include mood changes so you are well within you rights to ask to have it removed even if you have not had it for long - not worth the emotional rollercoaster! G
- I meant had to go to hospital to have it out by consultant!
exactly how i felt - sometimes felt so strange - almost out of body - we are relying on condoms while i work on hubby to have the snip!!! about time the boys steppedup i think !!! good luck